Hyperplane sections of convex bodies

Carla Peri, Colleen A. Wright, Mirjam Van Der Burg, D. Geiger, Jeroen G. Noordzij, Steven M. Burgess, Ben J. Marais

Research output: Contribution to journalArticlepeer-review

44 Citations (Scopus)


We prove sharp inequalities for the volumes of hyperplane sections bisecting a convex body in R^n. This leads to a relative isoperimetric inequality for arbitrary hyperplane sections of a convex body.
Original languageEnglish
Pages (from-to)405-413
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Publication statusPublished - 2008


  • hyperplane sections
  • inertia moments
  • relative isoperimetric inequalities
  • volume

Fingerprint Dive into the research topics of 'Hyperplane sections of convex bodies'. Together they form a unique fingerprint.

Cite this